| Model Number |
CCW0T6 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during intraocular lens (iol) implant procedure, with description of ripped.
Additional Manufacturer Narrative
Additional information was provided in b.5., d.10., h.11.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating, there was no patient harm.The lens was explanted during initial procedure.The procedure was completed on same day.